I did an 8 week cycle of test e at 500mg a week. It’s been 11 days since my last injection and the depression is hard, I can’t focus, I go from mad to sad like every 5 mins then my mind starts wondering. I need to know if it’s too late to tapper. I started clomid a couple days ago. But it’s doing nothing. Any help would be appreciated. Thank you…
Clomid is a harsh drug
I personally don’t prescribe to the whole test taper thing.
Its not too late to taper, there is a 6 weeks stasis period where you inject 100mg/wk before tapering down. I personally would shorten this to 4 weeks and then taper down for 4 weeks while using nolva.
Search the test taper protocol on here. IMO the test taper is the best, if not the only way to come off a cycle if you are not on TRT.
The half life of enanthate is 4.5 days.
5 x half life of a medication = Steady state.
My big problem is T metabolizes about 4 times faster ( you piss it out) than E2. So by day 11 you have no T and a crap load of E2. Got any anastrozole? I usually start taking it (.25mg/wk) on the day I stop injecting. Getting your E2 back in a normal range will really help you with depression and anxiety. Just don’t over do it and crash your E2 that will make it worse. Good Luck.
My E2 while blasting. I don’t try to control it an it has never given me an issue.
3 weeks later after taking .125mg anastrozole M/T for 3 weeks.
All I got is Clomid. Can I start tapering today and use clomid?
Little bit unprepared. Its more then likely a combination of the shitty sides of clomid and high e2. Can you get nolva? Your e2 will fall over the next week or two, though your going to keep feeling like shit if the clomid is the main problem here.